MathSciNet Relay Station
MathSciNet bibliographic data
MR1071905 (93c:60119) 60J60
Yamazato, Makoto Hitting time distributions of single points for $1$-dimensional generalized diffusion processes. Nagoya Math. J. 119 (1990), 143–172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement